# SDR MWEA030285

- Difficulty date: July 22, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 42,598 hours, 41,931 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101419
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR PAN CRACKED, LOCATED AT FORWARD TORQUE TUBE LATCH LOBE AREA.  FABRICATED AND INSTALLED REPAIR.
